@Article{ATA-31-236, author = {}, title = {On an Inequality of Paul Turan Concerning Polynomials-II}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {236--243}, abstract = {

Let $P(z)$ be a polynomial of degree $n$ and for any complex number $\alpha$, let $D_{\alpha}P(z)=nP(z)+(\alpha-z)P'(z)$ denote the polar derivative of the polynomial $P(z)$ with respect to $\alpha$. In this paper, we obtain inequalities for the polar derivative of a polynomial having all zeros inside a circle. Our results shall generalize and sharpen some well-known results of Turan, Govil, Dewan et al. and others.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.2}, url = {http://global-sci.org/intro/article_detail/ata/4636.html} }